Multivariate Elliptically Contoured Distributions for Repeated Measurements
Article first published online: 25 MAY 2004
Volume 55, Issue 4, pages 1277–1280, December 1999
How to Cite
Lindsey, J. K. (1999), Multivariate Elliptically Contoured Distributions for Repeated Measurements. Biometrics, 55: 1277–1280. doi: 10.1111/j.0006-341X.1999.01277.x
- Issue published online: 25 MAY 2004
- Article first published online: 25 MAY 2004
- Received April 1998. Revised October 1998. Accepted January 1999.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!